# SDR UALA2009060901635

- Difficulty date: June 8, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 49,661 hours, 18,086 cycles
- Engine: Iae V2527A5
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Ejector
- Part number: 114160005
- Part serial: HADH024693
- Condition: Faulty
- Location: Rat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYD RAT FAULT ON ECAM.  REPLACED THE RAT EJECTION JACK, FAULT CLEARED.  OPS CHECKED SEVERAL TIMES, OPS CHECK NORMAL.
